Alert archive / Ohio / Frost Advisories in 2016
Frost Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at Apr 13, 2016, 2:58 PM EDT for 24 counties in Ohio; 6 counties in Indiana; Lewis County, Kentucky. It took effect at Apr 14, 2016, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2016, 2:58 PM EDT (18:58 UTC)
- In effect from
- Apr 14, 2016, 2:00 AM EDT
- Expired
- Apr 14, 2016, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Wilmington, OH
All 31 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN, Union County, IN, Wayne County, IN, Lewis County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Madison County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 12 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
847 WWUS71 KILN 131858 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 258 PM EDT WED APR 13 2016 INZ050-058-059-066-073-074-KYZ100-OHZ042-051>055-060>065-070>074- 077>082-088-140300- /O.NEW.KILN.FR.Y.0004.160414T0600Z-160414T1300Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-LEWIS-DARKE-MIAMI- CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...VANCEBURG...TOLLESBORO... GREENVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...EATON... CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON... HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...LEBANON... SPRINGBORO...FRANKLIN...WILMINGTON...BLANCHESTER...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...MOUNT ORAB... HILLSBORO...GREENFIELD...WEST UNION...PEEBLES...WAVERLY... PIKETON...PORTSMOUTH...WHEELERSBURG 258 PM EDT WED APR 13 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. * TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S BY MORNING. AREAS OF FROST ARE LIKELY. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
250 WWUS71 KILN 140157 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 957 PM EDT WED APR 13 2016 INZ050-058-059-066-073-074-KYZ100-OHZ042-051>055-060>065-070>074- 077>082-088-141000- /O.CON.KILN.FR.Y.0004.160414T0600Z-160414T1300Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-LEWIS-DARKE-MIAMI- CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...VANCEBURG...TOLLESBORO... GREENVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...EATON... CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON... HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...LEBANON... SPRINGBORO...FRANKLIN...WILMINGTON...BLANCHESTER...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...MOUNT ORAB... HILLSBORO...GREENFIELD...WEST UNION...PEEBLES...WAVERLY... PIKETON...PORTSMOUTH...WHEELERSBURG 957 PM EDT WED APR 13 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... * TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S BY MORNING. AREAS OF FROST ARE LIKELY. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
959 WWUS71 KILN 140724 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 324 AM EDT THU APR 14 2016 INZ050-058-059-066-073-074-KYZ100-OHZ042-051>055-060>065-070>074- 077>082-088-141300- /O.CON.KILN.FR.Y.0004.000000T0000Z-160414T1300Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-LEWIS-DARKE-MIAMI- CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...VANCEBURG...TOLLESBORO... GREENVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...EATON... CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON... HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...LEBANON... SPRINGBORO...FRANKLIN...WILMINGTON...BLANCHESTER...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...MOUNT ORAB... HILLSBORO...GREENFIELD...WEST UNION...PEEBLES...WAVERLY... PIKETON...PORTSMOUTH...WHEELERSBURG 324 AM EDT THU APR 14 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S BY MORNING. AREAS OF FROST ARE LIKELY. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
860 WWUS71 KILN 141256 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 856 AM EDT THU APR 14 2016 INZ050-058-059-066-073-074-KYZ100-OHZ042-051>055-060>065-070>074- 077>082-088-141400- /O.EXP.KILN.FR.Y.0004.000000T0000Z-160414T1300Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-LEWIS-DARKE-MIAMI- CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...VANCEBURG...TOLLESBORO... GREENVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...EATON... CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON... HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...LEBANON... SPRINGBORO...FRANKLIN...WILMINGTON...BLANCHESTER...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...MOUNT ORAB... HILLSBORO...GREENFIELD...WEST UNION...PEEBLES...WAVERLY... PIKETON...PORTSMOUTH...WHEELERSBURG 856 AM EDT THU APR 14 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... SUNNY SKIES AND WARMING TEMPERATURES ARE HELPING ANY FROST THAT FORMED TO EVAPORATE. THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Apr 13, 1:24 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 13, 1:24 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 124 PM EDT WED APR 13 2016 .SYNOPSIS... HIGH PRESSURE WILL TRAVEL FROM THE GREAT LAKES TO THE ATLANTIC COAST BY THE WEEKEND. DRY WEATHER WILL PERSIST AS THE HIGH MOVES SLOWLY EAST. THE CIRCULATION AROUND THE HIGH WILL ALSO BRING WARMER TEMPERATURES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MORNING UPDATE WAS TO ALLOW THE HEADLINES TO EXPIRE. KEPT HIGHS BETWEEN 55-60 DEGREES...WITH MOSTLY SUNNY SKIES AS STRAY CIRRUS MIGHT AFFECT THE FA. TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... SKIES WILL STAY CLEAR TONIGHT...AND PATCHY FROST MAY FORM WITH LOWS IN THE MID 30S EXPECTED. AS THE SURFACE HIGH SLIDES EAST THURSDAY AND FRIDAY TO BECOME CENTERED OVER NORTHERN NEW ENGLAND...A RIDGE WILL BUILD ALOFT OVER THE GREAT LAKES. A VERY DRY AIRMASS AND THE LACK OF ANY FORCING WILL CONTINUE TO PROVIDE DRY CONDITIONS THROUGHOUT THE ILN AREA. TEMPERATURES WILL EXHIBIT A WARMING TREND DUE TO WARM ADVECTION AND IN SITU WARMING BY INSOLATION. HIGHS WILL BE NEAR NORMAL IN THE LOW TO MID 60S ON THURSDAY...RISING TO THE ABOVE NORMAL MID AND UPPER 60S FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE LONG TERM WILL START OFF WITH A WEAK UPPER LEVEL RIDGE OVER THE OHIO VALLEY AND A WEAK UPPER LEVEL LOW SLOWLY PUSHING EAST INTO WESTERN TENNESSEE. THE UPPER LOW WILL SLOWLY SHEAR OUT AS IT TRIES TO PULL UNDERNEATH THE HIGH SUNDAY. THE HIGHER PWATS IN ASSOCIATION WITH THE LOW WILL STAY WELL SOUTH OF THE AREA (MOSTLY LESS THAN 0.5" THROUGH SUNDAY) KEEPING THE FORECAST AREA RAIN FREE THIS WEEKEND. THE LOW WILL BRING SOME HIGH CLOUDS INTO THE AREA BUT NO OTHER IMPACTS ARE FORECASTED. AS THE LOW SHEARS OUT WEAK MID-LEVEL RIDGING WILL PERSIST ACROSS THE AREA ALLOWING HIGH TEMPERATURES TO CONTINUE TO RUN ABOVE NORMAL THROUGH THE LONG TERM. AT THE SAME TIME SUNDAY A STRONG UPPER LEVEL LOW WILL BE ROTATING OVER THE WEST COAST AND SLOWLY PUSH EAST TUESDAY AS IT GETS CAUGHT BACK UP IN THE FLOW. OVER THE EAST COAST TUESDAY A BROAD UPPER LEVEL TROUGH WILL BE MOVING ACROSS NORTHERN MAINE PUSHING A BACK DOOR FRONT INTO THE AREA TUESDAY EVENING. THIS BACK DOOR FRONT WORKING IN COMBINATION WITH THE APPROACHING UPPER LEVEL LOW WILL HELP TO INCREASE THE CHANCE OF RAIN TUESDAY INTO WEDNESDAY. CURRENTLY MODEL RUN CONSISTENCY REMAINS LOW SO HAVE KEPT POPS AT CHANCE. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... IN GENERAL VFR CONDITIONS WILL CONTINUE ACROSS THE TAFS AS HIGH PRESSURE CENTERED OVER SE CANADA PROVIDES MAINLY CLEAR SKIES. A STRAY CIRRUS BAND OR TWO MIGHT FLOAT THROUGH DURING THE NEXT 24 HOURS. THE EXCEPTION TO THE VFR CONDITIONS WILL BE AT KLUK WHERE IFR RIVER VALLEY FOG WILL BE POSSIBLE AGAIN TOMORROW MORNING. WENT WITH PREVAILING FOG FROM 10-12Z AT LUK. GUSTY ELY WINDS WILL CONTINUE UNTIL 22-23Z...WHEN THE GUSTS WILL TAPER OFF AND THE WINDS WILL BACK TO THE NE. WINDS WILL PICK UP AGAIN AFTER SUNRISE THURSDAY. TOYED WITH INTRODUCING GUSTS AGAIN FOR THURSDAY...BUT LOOKING AT H8 WINDS THEY APPEAR A LITTLE WEAKER THAN TODAY. OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...SITES SHORT TERM...CONIGLIO LONG TERM...HAINES AVIATION...SITES
Hazardous weather outlook, Apr 13, 9:22 AM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 922 AM EDT WED APR 13 2016 OHZ026-034-035-043>046-056-141330- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-LICKING- 922 AM EDT WED APR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051-060-061-070-071- 077>079-081-088-141330- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-DARKE-MIAMI-PREBLE-MONTGOMERY-BUTLER-WARREN- HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- 922 AM EDT WED APR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ052>055-062>065-072>074-080-082-141330- CHAMPAIGN-CLARK-MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY-FAIRFIELD- CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 922 AM EDT WED APR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED FROST WILL BE POSSIBLE TONIGHT IN EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Ohio, 2016Frost Advisories in Indiana, 2016Frost Advisories in Kentucky, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.